This Sunday we are replicating the F1 race weekend at the iconic Monza track with Low Downforce F-Renault 3.5s!
All premium members can sign up for this event and we have unlimited slots available so make sure to bring a friend. Sign up below and make sure to tag fellow community members who you think are up for a challenge!
Not a premium member yet but interested to race with our group of friendly drivers? Click here for more information and learn how you can participate as well. See you on track?!
Server Name: RACEDEPARTMENT.COM #4 (US)
Server and Teamspeak Password: click here
Racing Club Rules: click here
Cars: Formula Renault 3.5 - Low DF (download here)
Track Condition: 95% grip (and improving)
Booking: no - Pickup Mode
Practice: 18:00 CST | 23:00 GMT (on 09/07) | 09:00 AEST (on 09/07) (45 minutes)
Qualifying: 18:45 CST | 23:45 GMT (on 09/07) | 09:45 AEST (on 09/07) (15 minutes)
Race: 19:00 CST | 00:00 GMT (on 09/07) | 10:00 AEST (on 09/07) (26 laps)